Hi. This reaction your having could be a type of allergic reaction call Steven Johnson syndrome.Do you also have rash?Listen Im sure this sounds drastic but you need to get a doctor right away or go to your local ER.please look it up.This is no joke and the syndrome can cause some extremely severe reactions even death.Don't under estimate it. Please for your safety go to a doctor right away.My friend had this reaction it was very serious and with help from medical doctor he was treated fast at first and then slowly over time he has recovered.Lamtical can be a great drug I've been on it for almost 10 years, it has worked great at controlling my mood swings. In the beginning I was told all the possible reactions. I am lucky I didn't have any reaction but if I did Have one such as this I would be at the ER.
She's right. Under Lamictal, it says to contact your doctor AT ONCE if you develop rash symptoms, including red, swollen, blistered, or peeling skin. This is indicative of Stevens Johnson Syndrome, the one thing that every doctor and patient worries about when they're first starting Lamictal, or titrating to a new dose, but mostly when just starting.
It is urgent that you seek medical care immediately.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2012 • 1 answer
Posted 7 May 2013 • 3 answers
Dry skin, neon pee, funky smell, stains, tender enlarged breasts, greasy hair..All symptoms of what?
Posted 27 Jan 2016 • 0 answers
Posted 28 May 2016 • 4 answers
Posted 19 Dec 2017 • 0 answers